default-icon
Skin with dark itchy spot
It's itchy with dark coloured in the spot it had been 6 months it didn't heal a pharmacist told me to use Dermikem a skin medicine but it hasn't help me please help me it's in the buttocks and thighs
89 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  But you are just playing with your health. Pharmacist is a pharmacist and he is not a dermatologist. So instead of going and consulting such quacks better get it checked out by a dermatologist in person for further evaluation and management.  Best regards. Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hello there...I can understand your concern. From your description it looks like you could be suffering from tinea cruris. It is a fungal infection. But you are using dermikem ointment which contains clobetasol, a high potent steroid. It will only exacerbate the infection. Consult a dermatologist for further evaluation. If it is indeed fungal infection, then you will need oral and topical antifungals.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. B Rajashekar
General Physician 21 yrs exp Bangalore
HELLO FIRST FIND THE CAUSE OF IT BY GETTING A SKIN BIOPSY DONE THEN CONSULT A DERMATOLOGIST AND DECIDE BYE
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO